# SDR QXEA2022021600079

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 46,891 hours, 49,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6050251
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR EXTERIOR EMERG LIGHT NOT ILLUMINATING. ATTEMPTED RELAMP FOUND SIGNIFICANT CORROSION IN SOCKET AND HOUSING. REMOVED LIGHT ASSY REF Q400 AMM 33-51-11-00-801. FOUND CORROSION WAS EASY TO WIPE OFF CLEANED SOCKET REINSTALLED HOUSING (REFLETTER ASSY) AND INSTALLED NEW BULB. NO HELP. FOUND POWER SUPPLY DEFECTIVE. REPLACED AFT POWER SUPPLY EPS4 REF Q400 AMM 33-51-01-000-801 AND 33-51-01-400-801 LIGHT OPS TEST GOOD.
